Forgot your password?
This is the best pic I've taken in some time. The trick is you can't see the red marks on the side of my face. I wish my face looked like this when I saw it in the mirrior.
Posted March 24, 2005
What have you been on? Whatever it is, keep it up. Red marks will fade. They are really annoying and can take months, but they will go away.
I quit using differin and duac about a month ago. I wasn't getting much new acne and the differin was making me too red. Now I wash my face with Dove essential nutrients creamy foaming cleanser twice a day. In the evening before bed I apply AHA enhanced lotion to my entire face. I know you don't reccomed it for the entire face but I like the way it feels and it seems to work well. I only use it about 3 days out of the week though or I turn red. In the morning I moisturize with cetaphil moisturizer w/SPF 15. The red marks seem to be fading but those left on the jawline from cysts are taking their sweet time.
wow total cutie!
Posted March 25, 2005
Thank you Sarah
Posted November 6, 2006
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.